Home > Research > Publications & Outputs > Linear dependencies represented by chain graphs...
View graph of relations

Linear dependencies represented by chain graphs - Bayesian analysis in expert systems - comments and rejoinders.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

Linear dependencies represented by chain graphs - Bayesian analysis in expert systems - comments and rejoinders. / Whittaker, J. C.

In: Statistical Science, Vol. 8, No. 3, 1993, p. 273-276.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

APA

Vancouver

Author

Bibtex

@article{f088fb4973114788bbd6da63f4b8dd75,
title = "Linear dependencies represented by chain graphs - Bayesian analysis in expert systems - comments and rejoinders.",
author = "Whittaker, {J. C.}",
year = "1993",
language = "English",
volume = "8",
pages = "273--276",
journal = "Statistical Science",
issn = "0883-4237",
publisher = "Institute of Mathematical Statistics",
number = "3",

}

RIS

TY - JOUR

T1 - Linear dependencies represented by chain graphs - Bayesian analysis in expert systems - comments and rejoinders.

AU - Whittaker, J. C.

PY - 1993

Y1 - 1993

M3 - Journal article

VL - 8

SP - 273

EP - 276

JO - Statistical Science

JF - Statistical Science

SN - 0883-4237

IS - 3

ER -